# SDR HEEA086697

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 15,049 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Cover
- Part number: 412050017135
- Condition: Worn
- Location: Emergency Float
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COVER END FLAPS HOOK AND LOOP FABRIC WORN OUT. TO BE SENT TO VENDOR FOR REPAIR.
